Solutions For Overcoming Frequent Headaches And Nausea?
I am Alphan and I am 21 years old. I checked with the doctor yesterday to prevent syphilis because my friend was hit when I checked by chance that my blood pressure was also low 90/60 and finally the doctor only gave antibiotics. After a few days, I checked the tension again, it was normal 120/80. Which is my question, why do I have dizziness and nausea in my head. How is the solution
Syphilis is a sexually transmitted disease. syphilis is transmitted through direct contact with sufferers. Syphilis can be treated using certain antibiotics.
Headaches and nausea can be caused due to various causes. of the conditions you experience may be due to the side effects of the antibiotics you are taking. What drugs are you taking?
In general, antibiotic drugs can have side effects such as nausea, dizziness, decreased appetite, and allergies. The nausea and dizziness are not dangerous because of the side effects of the drug, and will get better if the drug is stopped. However, before stopping the drug, you should consult your doctor first.
but besides that, the dizziness and nausea that you experience can also be due to other causes such as:
symptoms of certain stages of syphilis anemia / lack of red blood cells, stomach acid disease, blood pressure 90/60 is actually still within normal limits and cannot be said to be low. Usually a blood pressure of 120/80 is normal blood pressure and this blood pressure rarely causes dizziness.
therefore, you should consult your situation directly with the doctor who treats you, so that the doctor can check your condition directly. and maybe later a drug change will be done if indeed your condition is caused by a side effect of the drug. temporarily you can take painkillers such as paracetamol which are sold freely in pharmacies.
Here's an article that you can read about the side effects of antibiotics
may be useful. thank you